The Community for Technology Leaders
Green Image
Issue No. 08 - August (2000 vol. 49)
ISSN: 0018-9340
pp: 769-778
<p><b>Abstract</b>—This paper studies a generalized version of the well-known page replacement problem. It assumes that page sizes and page fault penalties are nonuniform. This problem arises in distributed information systems, in particular the World Wide Web. It is shown that finding an optimal solution of this problem is an NP-complete problem. A dynamic programming algorithm that finds an optimal solution is presented. Since this algorithm is inefficient, we explore modified algorithms that allow a trade-off between optimality and speed.</p>
Page replacement, generalized caching, optimal replacement.

S. Hosseini-Khayat, "On Optimal Replacement of Nonuniform Cache Objects," in IEEE Transactions on Computers, vol. 49, no. , pp. 769-778, 2000.
92 ms
(Ver 3.3 (11022016))